# SDR CA000731020

- Difficulty date: May 12, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 3,736 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: BP252
- Condition: Contaminated
- Location: Assy G/B
- Part time: 971 hours
- Component: Gearbox, Klimov, TB3117BMA
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEARBOX CHIP LIGHT, METAL CHIPS ON DETECTOR.  (X)
